# SDR USAA2014051300010

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 33,374 hours, 12,021 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367530400000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT DELAMINATION ON FWD CARGO FLOOR PANEL 131AF BETWEEN FRAME 24A TO FRAME 28 & BETWEEN STRINGER 38R TO STRINGER 38L AT BL0.  REPLACED FWD CARGO FLOOR PANEL 131AF IAW AMM 53-22-14-401.
